Alabama, 2013Damaging Winds in Alabama, July 22, 2013
July 22, 2013 · NWS MOB · 3 events in 1 county or zone
Scattered strong to locally severe thunderstorms developed during the late afternoon hours on July 22, producing damaging winds for a few locations.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $14,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered strong to locally severe thunderstorms developed during the late afternoon hours on July 22, producing damaging winds for a few locations.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before the first event at Jul 22, 2:57 PM CST, 48 minutes earlier.
Area forecast discussion, Jul 22, 2:57 PM CST, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
357 PM CDT MON JUL 22 2013
.SHORT TERM (TONIGHT AND MONDAY)...VERY WEAK SFC TROF CONTINUES OVER
THE REGION THIS AFTERNOON INTO TONIGHT. FCST AREA WAS IN WEAK
SUBSIDENCE AREA ON THE BACKSIDE OF A DEPARTING UPPER LEVEL
DISTURBANCE EARLIER THIS MORNING...BUT THE APPROACH OF YET ANOTHER
WEAK UPPER DISTURBANCE TO THE NORTHWEST COMBINED WITH AFTERNOON
HEATING AND DEEP MOISTURE OVER THE AREA HAS RESULTED IN SCATTERED TO
NUMEROUS SHOWERS AND STORMS OVER THE REGION THIS AFTERNOON AS
EXPECTED. MOST OF THIS ACTIVITY WILL BE OVER INTERIOR SECTIONS OF
SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA THROUGH MID EVENING OR
SO...WITH MORE ISOLATED COVERAGES DOWN NEAR THE COAST AND OVER THE
COASTAL WATERS. PCPN WILL TAPER OFF SOMEWHAT DURING THE OVERNIGHT
HOURS...BUT WILL LIKELY RE-FIRE CLOSE TO THE COAST AND OVER THE
MARINE ZONES TOWARD DAYBREAK...THEN JUST LIKE TODAY...OVER INTERIOR
ZONES LATE MORNING THROUGH AFTERNOON TOMORROW. PCPN COVERAGES
TOMORROW WILL BE GREATEST OVER EASTERN AND NORTHEASTERN ZONES...
WHERE DYNAMICS ASSOCIATED WITH A WEAK FRONTAL BOUNDARY APPROACHING
FROM THE NORTH WILL BE STRONGEST. STILL UNDERCUT MAV MOS MAX TEMP
GUIDANCE FOR TOMORROW AS WELL...LEANING TOWARD THE COOLER ECMWF MOS.
WENT WITH ECMWF MOS GUIDANCE FOR TONIGHT...WHICH WAS VERY CLOSE TO
MAV MOS NUMBERS. 12/DS
(TUESDAY NIGHT THROUGH WEDNESDAY NIGHT)...SURFACE HIGH PUSHING INTO
THE GULF FROM THE PIEDMONT REGION WILL MAINTAIN ITSELF THROUGH THE
REMAINDER OF THE SHORT TERM. SURFACE TROUGH APPROACHING THE FORECAST
AREA FROM THE NORTH ON WEDNESDAY WILL STALL NEAR THE COAST WEDNESDAY
NIGHT OR A LITTLE LATER. UPPER HIGH OVER THE GULF OF MEXICO WILL MOVE
WEST AS AN UPPER TROUGH CONTINUES TO DIG SOUTH OVER THE EASTERN
STATES. A SERIES OF UPPER LEVEL DISTURBANCES APPROACHING FROM THE
NORTHWEST WILL MOVE OVER THE FORECAST AREA BOTH DAYS...BRINGING
CONTINUED DAYTIME CONVECTIVE COVERAGE IN THE SCATTERED TO NUMEROUS
CATEGORY FOLLOWED BY ISOLATED TO LOW END SCATTERED COVERAGE BOTH
NIGHTS. PRECIPITABLE WATER ABOUT 2 INCHES...CAPE 3000 TO 3600 AND LI
-8. BASIN-WIDE RAINFALL OVER THE THREE DAY PERIOD EXPECTED TO RANGE
FROM 0.15 INCHES OVER OUR FAR SOUTHWESTERN ZONES TO 1.35 IN THE FAR
NORTHEASTERN ZONES. IT IS LIKELY WE WOULD FIND LOCALIZED HIGHER
RAINFALL OF TWO TO THREE INCHES.
77/BD
.LONG TERM [THURSDAY THROUGH MONDAY]...NO CHANGES TO FORECAST NOR
GRIDS SAVE WEATHER . UPPER HIGH OVER THE SOUTHWEST WILL PERSIST
THROUGH THIS WEEK AND BREAK DOWN OVER THE WEEKEND. ANOTHER UPPER
TROUGH WILL MOVE IN OVER THE PACIFIC NORTHWEST. THE EASTERN STATES
LONG WAVE TROUGH WILL BEGIN TO DAMPEN OUT AS IT MOVES NORTHEAST INTO
THE LARGE SCALE FLOW LATE THURSDAY WITH AN EASTWARD EXTENSION OF THE
SOUTHWEST HIGH BUILDING OVER THE NORTHERN GULF REGION. THE UPPER
RIDGE WILL THEN MOVE SOUTH OVER THE WEEKEND AS ANOTHER LARGE TROUGH
DEEPENS SOUTH OVER THE EASTERN STATES. THIS WILL LEND ITSELF HANDILY TO
A DRYING TREND WITH LOW END CHANCE POPS EXPECTED THROUGH THE
WEEKEND. AN UPPER HIGH WILL THEN BUILD OVER THE REGION BY MONDAY OF
NEXT WEEK. SURFACE HIGH OVER THE WESTERN ATLANTIC AND WESTERN
EXTENSION OF THE RIDGE OVER THE CENTRAL GULF WILL REMAIN INTACT
THROUGH THE WEEKEND...WHILE THE SURFACE TROUGH REMAINS ENTRENCHED
OVER THE FORECAST AREA. EXPECT ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS EACH DAY THROUGH THE EXTENDED.
SLIGHTLY HIGHER THAN NORMAL TEMPERATURES WILL CONTINUE THROUGH THE
EXTENDED WITH HIGHS INLAND AREAS RANGING FROM 90 TO 95 DEGREES...
WITH MID TO UPPER 80S ALONG THE BEACHES. LOWS EACH NIGHT WILL BE IN
THE LOW TO MID 70S WITH UPPER 70S AT THE BEACHES. 77/BD
&&
.MARINE...A WEAK SURFACE TROUGH OF LOW PRESSURE WILL BE DISSIPATING
OVER THE MARINE AREA THROUGH THIS EVENING...WITH ANOTHER REINFORCING
BOUNDARY MOVING DOWN TOWARD THE COAST OR EVEN OVER THE MARINE AREA
BY WEDNESDAY. THIS BOUNDARY WILL LIKELY LINGER NEAR OR OVER THE
MARINE ZONES INTO THE EARLY PART OF THE WEEKEND...WITH THE SFC RIDGE
BEING PUSHED SOUTH OVER THE CENTRAL AND SOUTHERN GULF OF MEXICO.
THIS WILL RESULT IN A LIGHT TO MODERATE...AND MORE PREDOMINATELY
WESTERLY WIND FLOW OVER THE MARINE AREA THROUGH THE REMAINDER OF THE
WEEK. FLOW INITIALLY A LITTLE STRONGER TONIGHT THROUGH INTO TUESDAY
AND SMALL CRAFT SHOULD EXERCISE CAUTION FOR WINDS IN THE 15-20 KNOT
RANGE OVER THE GULF ZONES. LITTLE CHANGE IN WAVES AND SEAS THROUGH
THE PERIOD...GENERALLY 2 TO 4 FOOT RANGE...BUT LOCALLY HIGHER NEAR
STRONGER SHOWER AND THUNDERSTORM ACTIVITY. 12/DS
&&
.AVIATION (23/00Z TAF ISSUANCE)...GENERAL VFR/MVFR CONDITIONS
EXPECTED NEXT 24 HOURS WITH SCATTERED TO OCNLY NUMEROUS SHOWER AND
THUNDERSTORM ACTIVITY AROUND THE AREA. WILL LIKELY CONTINUE TO SEE
PERIODS OF IFR (OR EVEN BRIEF LIFR) IN AND NEAR THE STRONGER STORMS
INTO TUESDAY. GENERAL LIGHT WESTERLY WIND FLOW...BUT VARIABLE AND
GUSTY NEAR SHOWERS AND THUNDERSTORMS. PATCHY LIGHT OVERNIGHT FOG
POSSIBLE ESPECIALLY IN LOCATIONS WHERE HEAVIER RAINFALL FELL DURING
THE DAY ON SUNDAY...BUT HAVE NOT INCLUDED IN TAFS DUE TO
UNCERTAINTIES OF DEVELOPMENT. 12/DS
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 76 89 74 92 74 / 50 50 20 30 30
PENSACOLA 76 89 78 91 77 / 60 60 30 40 30
DESTIN 78 86 79 87 80 / 60 60 30 50 30
EVERGREEN 73 89 71 94 70 / 60 70 30 40 30
WAYNESBORO 73 91 69 94 69 / 50 50 20 30 30
CAMDEN 73 89 72 91 69 / 50 60 30 40 30
CRESTVIEW 74 89 74 94 73 / 60 70 50 50 30
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL 7 PM TUESDAY FOR THE FOLLOWING
ZONES: LOWER BALDWIN...LOWER MOBILE...
FL...HIGH RIP CURRENT RISK UNTIL 7 PM TUESDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Jul 22, 3:37 PM CST, 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
437 PM CDT MON JUL 22 2013
ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-232145-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
437 PM CDT MON JUL 22 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.
.DAY ONE...TONIGHT AND TUESDAY
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DECREASE IN
COVERAGE OVERNIGHT WITH SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS DEVELOPING AGAIN ON TUESDAY. THE STRONGER STORMS WILL
BE CAPABLE OF LOCALLY HEAVY RAINFALL...STRONG WIND GUSTS IN EXCESS OF
40 MPH AND FREQUENT LIGHTNING.
THERE IS A HIGH RISK OF LIFE THREATENING RIP CURRENTS ALONG AREA
BEACHES THROUGH TUESDAY.
.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY
THE WEATHER PATTERN CONTINUES TO SUPPORT THE DEVELOPMENT OF ISOLATED
TO SCATTERED SHOWERS AND STORMS FOR MOST OF THE AREA THROUGH
SUNDAY...WITH THE BETTER COVERAGE DURING THE DAYTIME HOURS. SOME OF
THE STRONGER STORMS WILL LIKELY CONTAIN LOCALLY HEAVY
RAINFALL...BRIEF STRONG WIND GUSTS AND FREQUENT LIGHTNING ACTIVITY.
THERE IS A MODERATE RISK OF RIP CURRENTS FOR WEDNESDAY.
.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED
THROUGH SUNDAY.
GMZ630>635-650-655-670-675-232145-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
437 PM CDT MON JUL 22 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.
.DAY ONE...TONIGHT AND TUESDAY
SCATTERED TO OCCASIONALLY NUMEROUS SHOWERS AND STORMS WILL CONTINUE
THROUGH TUESDAY. WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER IN STORMS.
FREQUENT LIGHTNING ACTIVITY WILL ALSO BE A HAZARD IN STORMS.
.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY
THE WEATHER PATTERN CONTINUES TO SUPPORT THE DEVELOPMENT OF ISOLATED
TO SCATTERED SHOWERS AND STORMS DURING THE OUTLOOK. WINDS...WAVES
AND SEAS WILL BE LOCALLY HIGHER IN STORMS. FREQUENT LIGHTNING
ACTIVITY WILL ALSO BE A HAZARD IN STORMS.
In the hours before
Special weather statement, Jul 22, 1:10 PM CST, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
210 PM CDT MON JUL 22 2013
ALZ056-059-060-222015-
CONECUH AL-COVINGTON AL-ESCAMBIA AL-
210 PM CDT MON JUL 22 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CONECUH...
NORTHWESTERN COVINGTON AND EASTERN ESCAMBIA COUNTIES IN SOUTHWEST
ALABAMA...THROUGH 315 PM CDT...
AT 205 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 3 MILES EAST OF EVERGREEN TO 4 MILES SOUTH OF
EVERGREEN TO 14 MILES NORTHWEST OF BREWTON...AND MOVING EAST AT 20
MPH.
* LOCATIONS IMPACTED INCLUDE...
I65 AND US 84... I65 AND CR 6... I65 AND CR 29...
I65 AND AL 83... I65 AND AL 41... EVERGREEN...
CASTLEBERRY... RIVER FALLS... RED LEVEL...
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 70 AND 103.
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 35 OR 40
MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
FREQUENT LIGHTNING IS ALSO OCCURRING WITH THESE STORMS. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING
TELEPHONES.
HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.
&&
Special weather statement, Jul 22, 2:12 PM CST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
312 PM CDT MON JUL 22 2013
ALZ052-MSZ067-075-076-222115-
WASHINGTON AL-WAYNE MS-PERRY MS-GREENE MS-
312 PM CDT MON JUL 22 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN WAYNE...
NORTHEASTERN PERRY AND NORTHERN GREENE COUNTIES IN SOUTHEAST
MISSISSIPPI...WASHINGTON COUNTY IN SOUTHWEST ALABAMA...THROUGH 415 PM
CDT...
AT 308 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 5 MILES EAST OF WAYNESBORO TO 14 MILES SOUTH OF
WAYNESBORO TO 6 MILES EAST OF RICHTON...AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
WAYNESBORO... STATE LINE... BUCKATUNNA...
RICHTON... WAGARVILLE... VINEGAR BEND...
TIBBIE... SAINT STEPHENS... MILLRY...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO AROUND 45
MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW
AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE
PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.
HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION. MINOR FLOODING OF LOW LYING AND FLOOD PRONE
AREAS IS ALSO POSSIBLE.
&&
Special weather statement, Jul 22, 3:36 PM CST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
436 PM CDT MON JUL 22 2013
ALZ062-064-222230-
UPPER BALDWIN AL-LOWER BALDWIN AL-
436 PM CDT MON JUL 22 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL BALDWIN COUNTY
IN SOUTHWEST ALABAMA...THROUGH 530 PM CDT...
AT 434 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 2 MILES SOUTHEAST OF SPANISH FORT TO POINT
CLEAR...AND MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
SUMMERDALE... SPANISH FORT... SILVERHILL...
ROBERTSDALE... POINT CLEAR... LOXLEY...
FAIRHOPE... DAPHNE...
THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 34 AND 58.
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.
&&
Special weather statement, Jul 22, 3:43 PM CST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
443 PM CDT MON JUL 22 2013
ALZ061-MSZ078-079-222230-
STONE MS-UPPER MOBILE AL-GEORGE MS-
443 PM CDT MON JUL 22 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN STONE AND GEORGE
COUNTIES IN SOUTHEAST MISSISSIPPI...WESTERN MOBILE COUNTY IN
SOUTHWEST ALABAMA...THROUGH 530 PM CDT...
AT 440 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 16 MILES EAST OF
WIGGINS...OR 17 MILES EAST OF PERKINSTON...AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
LUCEDALE...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
&&
Thunderstorm Wind, Baldwin
- When
- July 22, 3:45 PM CST to 3:46 PM CST
- Where
- Baldwin County, Fairhope
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 30.520, -87.900
Trees blown down by severe thunderstorm winds on Morphey Road and Topson Road.
Thunderstorm Wind, Baldwin
- When
- July 22, 3:55 PM CST to 3:56 PM CST
- Where
- Baldwin County, 0.59 mi W of Rosinton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 30.620, -87.690
Trees blown down by severe thunderstorm winds on County Road 64 near Rosinton.
Thunderstorm Wind, Baldwin
- When
- July 22, 4:15 PM CST to 4:16 PM CST
- Where
- Baldwin County, 0.6 mi E of Seminole
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 30.520, -87.470
Trees blown down by severe thunderstorm winds in Seminole.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Iowa, July 22, 2013$1.3 million · 2 in hail · 70 events
- Hail and Damaging Winds in Kansas, July 22, 2013$988,000 · 1.75 in hail · 18 events
- Hail and Damaging Wind in Wyoming, July 22, 2013$155,000 · 1.75 in hail · 7 events
- Flash Flooding and Flood in New Jersey, July 22 to 23, 2013$100,000 · 5 events
- Tornado and Flash Flooding in Florida, July 22, 2013$100,000 · EF0 · 5 events
- Hail and Damaging Winds in Wisconsin, July 22, 2013$69,000 · 1.5 in hail · 9 events
- Flash Flooding in New York, July 22, 2013$75,000 · 2 events
- Hail and Damaging Winds in Arkansas, July 22, 2013$45,000 · 1.25 in hail · 10 events
- Hail in Wyoming, July 22, 2013$60,000 · 1.75 in hail · 4 events
- Hail in South Dakota, July 22, 2013$40,000 · 1.75 in hail · 8 events
- Tornado and Hail in Wisconsin, July 22, 2013$23,000 · EF0 · 12 events
- Flood in Pennsylvania, July 22, 2013$25,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 472101, 472102, 472103.